# SDR A6WA202206288199

- Difficulty date: June 28, 2022
- Submitted: June 29, 2022
- Operation: Air carrier
- Aircraft: N451AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7832
- Aircraft time: 39,657 hours, 37,933 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 601R52070151
- Part serial: NSA
- Condition: Corroded
- Location: Lav Service Poin
- Part time: 39,657 hours, 37,933 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WIRE SUPPORT ANGLE CORRODED AT THE AFT LAV SERVICE POINT. ***AIRCRAFT REMOVED FROM SERVICE ***** REMOVED AND REPLACED BRACKET.
